# SDR SWIA202053042

- Difficulty date: August 28, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD UPPER TRACK SUPPORT STRUCTURE IS GOUGED AND HAS SUSPECTED CRACK.  C-CHECK RO 10/4/2020.  REMOVED AND REPLACED CARGO DOOR FWD UPPER TRACK SUPPORT, REF CRJ200 SRM.  SEE CONTINUE CARD FOR DETAILS.
